# SDR F3LA201912180154

- Difficulty date: December 13, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N312FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7768
- Aircraft time: 8,133 hours, 3,438 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: No Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: NO RUDDER INDICATION ON TAXI OUT. MAINTENANCE ACTION: PERFORMED ADJUSTMENT AND TEST OF SYSTEM. FAULTS CLEARED, NO FAULTS RETURNED. AC OK FOR SERVICE. REF AMM 27-21-43-820-050-A
